# SDR AALA201807039019

- Difficulty date: July 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 4,586 hours, 1,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE WAS LOW.  MAINTENANCE SERVICED THE ASSIST BOTTLE IAW AMM 52-10-00-614-050-A, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
